Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57822
Title: Mesh-independence principle and cauchy problem for differential algebraic equations
Authors: Nguyen, Minh Khoa
Keywords: Mesh-independence principle;cauchy problem;algebraic equations
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 4 (2004)
Abstract: In this paper, we apply the mesh-independence principle to differential algebraic equations.
Description: p. 18-24
URI: http://repository.vnu.edu.vn/handle/VNU_123/57822
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 190.pdf
  • Description : 
  • Size : 2.15 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.